I was wondering what is it called when a white creamy colored liquid comes out of the female during sex. My boyfriend stopped having sex with me because that color of liquid came out and he also said it was smelly, like bad.
I did it for the fist time and it was horrible, my partner just went fast and hard and deep until he was done and I wasn't even aroused well...my private is huge now and I do not feel sex with my current partner, it's been three months now, could a person be ripped or torn unnatural although it's a vagina and made for sex with a man? Do I just need to wait a long time before doing it again? Is there a such thing as being torn or ripped and heal back and not get back the natural elasticity of my vagina? I mean I had to dig into my skin bite my fingers and hold my breath from the pain, I don't think that is normal.....help please I'm very worried about this!
I have been giving my boyfriend "blow jobs" all through our 10 month relationship and its been fine so far, I cant say I like or enjoy it but its been ok, recently I had a sore throat and when I gave him a bj noticed that balls of hard white stuff came from no where into my mouth, I assumed it was left from my sore throat and stopped, using my throat as an excuse but it kept happening everytime I gave him a bj. A couple weeks ago whilst I had my tongue on the tip of his penis I felt one actually come out! so now I know where they are coming from but what the hell are they? It makes me heave like anything when one comes out and makes me feel physically ill but since at the start of our relationship he told me that he didnt think he could be with a girl who wouldn't or couldn't give head I continue to do it. I also dont want to embarrass him by asking him directly but is it just semen dried into hard balls that are being pushed out when I squeeze down with my lips? How can I stop it happening? It makes me feel really ill, please help.
Hi, I was recently treated for some sort of bacterial infection in the vagina with metronidazole pills that I took twice a day for a week. Toward the last couple of days of treatment, my discharge came out in long, oozing strings pretty much every time I sat down to go to the bathroom. It was pretty gross! I figured it had something to do with everything being cleared out, but it still lasted for a day or two after I stopped treatment. Now, I've been off of the antibiotics for nearly a week, and I'm still noticing a little bit more discharge than I would probably want. Is there kind of an adjustment period here? Did the medication not fully treat the problem...or did it cause ANOTHER one?
I take oral contraception, no biggie there. I was recently put on amoxicillin by my doctor for a sinus infection. I think I developed a yeast infection as a result. I had one before way back when, so I knew what the symptoms were. At any rate, I bought one of those over the counter 3-day cure kits. However, I forgot that the goo was supposed to be inserted at night and I instead put it in during the day (triggered mostly by the fact that I started using the kit as soon as I got it home and repeated the dose at the same time each day). It's three days later and it still itches a bit down there. Did I totally botch the goo? Should I try again?
Additionally, my fiance comes home from six months of overseas military duty on Friday. I'd like to be able to sleep with him then (hence why I'm trying to get this all cleared up), but we use condoms as one method of birth control and I've heard that these over the counter yeast infection cures decrease their effectiveness and cause them to break. What can I do?
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.